# SDR DALA2021090205175

- Difficulty date: April 5, 2020
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 9,626 hours, 4,292 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK NOTICED A GOUGE ON PANEL 197KB 1/4"X1/2" 21 INCHES FROM FWD EDGE AND 32" FROM LOWER EDGE. DAMAGE IS WITHIN LIMITS PER A321 SRM 53-25-11 - PERFORMED A TEMP REPAIR PER A321 SRM 53-25-11 AND A321 SRM 51-77-12 - TO BE INSPECTED EVERY 7 DAYS UNTIL PERMANENT REPAIR AT "C" CHECK - OK FOR SERVICE. (LP# 6073188)
